Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Banach space not containing $ c\sb 0,\ l\sb 1$ or a reflexive subspace

Author: W. T. Gowers
Journal: Trans. Amer. Math. Soc. 344 (1994), 407-420
MSC: Primary 46B99; Secondary 46B25
MathSciNet review: 1250820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An infinite-dimensional Banach space is constructed which does not contain $ {c_0}$, $ {l_1}$ or an infinite-dimensional reflexive subspace. In fact, it does not even contain $ {l_1}$ or an infinite-dimensional subspace with a separable dual.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B99, 46B25

Retrieve articles in all journals with MSC: 46B99, 46B25

Additional Information

PII: S 0002-9947(1994)1250820-0
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia